Back to Math
On the Behaviour of a Family of Meta-Fibonacci Sequences
by Joseph Callaghan, John J. Chew, III and Stephen M. Tanny
SIDMA tracking number 42139-1
[OFFICIAL PREPRINT] PDF (470K)
[FINAL DRAFT] PDF (300K), PostScript (500K), DVI (120K), TeX source
Further results on iterated Beatty functions
by John J. Chew, III and Stephen M. Tanny
Journal of Difference Equations and Applications 7 (2001), no. 3, 413-434; MR 1 939 592.
A Matrix Dynamics Approach to Golomb's Recursion
by Edward J. Barbeau, John Chew and Stephen Tanny
Electronic Journal of Combinatorics 4 (1997), no. 1; MR 98k:11016.
A tiling of R3 by nearly congruent rhombi
by J. Chew and J.B. Wilker
C.R. Math. Rep. Acad. Sci. Canada 12 (1990), no. 1, 37-40; MR 91a:52026
Not available in electronic form.
A scientific metajoke
by John J. Chew, III
Article <S52e.firstname.lastname@example.org> in: USENET newsgroup rec.humor.funny (April 4, 1993).
Reproduced without permission or credit in "Foolproof: A Sampling of Mathematical Folk Humor" by Paul Renteln and Alan Dundes, Notices of the AMS 52 (2005), no. 1, 32.